# SDR UALA2012032901969

- Difficulty date: March 28, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 85,857 hours, 13,820 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Corroded
- Location: Bs1562 S39l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPARTMENT AFT OF BULK CARGO PIT AT BS 1562 BETWEEN STRINGERS S-39L & S-39R FAILSAFE FOUND CORRODED.  REMOVED DAMAGE.  ACCOMPLISHED NDT & PERFORMED 0.04" INSURANCE CUT.  ACCOMPLISHED NDT OF REPAIR FASTENER HOLES.  NO CRACKS FOUND.  FABRICATED & INSTALLED FILLER & NESTED ANGLE REPAIR REF EA PT67-53-004 & ECRA 5360-01187.
